# SDR AU981256

- Difficulty date: July 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 69734961
- Condition: Leaking
- Location: Le Flap
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT KRUEGER FLAP ACTUATOR LEAKING DUE TO EXCESS SEALANT ON THE SEAL PLATE BETWEEN THE ACTUATOR VALVE AND THE BLOCKING VALVE.  LOSS OF HYDRAULIC FLUID.  PART TC:  23,138.
